International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 809-811

Note on a paper of E.M.E. Zayed and S.F.M. Ibrahim

W. Eberhard, G. Freiling, and A. Schneider

Received 4 September 1991; Revised 20 December 1991

Copyright © 1992 W. Eberhard et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.